Alert archive / Florida / Marine Weather Statements in 2006
Marine Weather Statement 13, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Jul 24, 2006, 3:05 PM EDT. It was in force for 115 min.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2006, 3:05 PM EDT (19:05 UTC)
- Expired
- Jul 24, 2006, 5:00 PM EDT
- In force
- 115 min
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS74 KMOB 241905 MWSMOB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 205 PM CDT MON JUL 24 2006 GMZ630-242100- /X.NEW.KMOB.MA.S.0013.060724T1905Z-060724T2100Z/ MOBILE BAY- 205 PM CDT MON JUL 24 2006 AT 200 PM...WEATHER SERVICE RADAR INDICATED A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS OVER SOUTHERN SECTIONS OF MOBILE COUNTY AND AROUND AND JUST OFFSHORE OF DAUPHIN ISLAND. THESE STORMS WILL BE MOVING EASTWARD ACROSS MOBILE BAY AND THE NEAR SHORE GULF WATERS THROUGH 4OO PM. GUSTY WINDS OF 25 TO 30 KNOTS WILL BE POSSIBLE WITH THE PASSAGE OF THESE STORMS...RESULTING IN LOCALLY ROUGH SEAS. DANGEROUS CLOUD TO WATER LIGHTNING STRIKES WILL ALSO BE POSSIBLE. IN ADDITION...ANY OF THESE SHOWERS AND STORM WILL BE CAPABLE OF PRODUCING A WATERSPOUT WITH LITTLE WARNING. THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATER SAFETY FROM BOTH GUSTY WINDS AND LIGHTNING. YOUR BEST COURSE OF ACTION DURING THUNDERSTORMS IS TO SEEK SAFE HARBOR...BUT IF YOU ARE CAUGHT ON THE OPEN WATER...STAY BELOW DECK...IF POSSIBLE...AND AWAY FROM UNGROUNDED METAL OBJECTS. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Jul 24, 4:33 AM EDT, 10 hours 32 minutes earlier.
Area forecast discussion, Jul 24, 4:33 AM EDT, 10 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 333 AM CDT MON JUL 24 2006 .SHORT TERM (TODAY AND TONIGHT)...A SERIES OF WELL DEFINED SHORTWAVES EJECT OUT OF AND SIGNIFICANTLY WEAKEN THE 500 MB TROF OVER THE EASTERN STATES TODAY. ADDITIONAL SHORTWAVE ENERGY FLOWS OVER THE WESTERN STATES RIDGE AND INTO THE SOUTHEAST STATES LATE TONIGHT...BUT OVERALL DEEP LAYER RIDGING STRENGTHENS WHILE SHIFTING NORTHWARD TO OVER MUCH OF THE GULF COASTAL STATES. THE LATEST SURFACE ANALYSIS SHOWS THE QUASI-STATIONARY FRONT LINGERING ACROSS SOUTHERN ALABAMA AND SOUTHERN MISSISSIPPI. THE FRONT WILL BE PUSHED NORTHWARD TO CENTRAL ALABAMA THIS AFTERNOON AS THE LOW LEVEL RIDGING STRENGTHENS OVER THE NORTHERN GULF. THIS FEATURE AND A WEAK SEA BREEZE CIRCULATION ALONG WITH SCATTERED CONVECTION ALREADY DEVELOPING OFFSHORE AND ADVANCING NORTHWARD ALL SUPPORT HIGH POPS TODAY ACROSS MUCH OF THE FORECAST AREA. SCATTERED CONVECTION LINGERS INTO THE EVENING HOURS BEFORE BECOMING ISOLATED LATER TONIGHT. A RATHER MOIST VERTICAL PROFILE WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES OVER MUCH OF THE AREA PORTENDS GENERAL THUNDERSTORMS. THE DEEP MOISTURE TAPERS OFF TO TYPICAL LEVELS OF NEAR 1.5 INCHES ACROSS CENTRAL MISSISSIPPI AND CENTRAL ALABAMA...SUGGESTING THAT THE POTENTIAL FOR STRONGER STORMS WILL BE OVER THE NORTHERN ZONES OF THE FORECAST AREA WHERE DRIER MID LEVEL AIR WILL SUPPORT STRONGER DOWNDRAFTS AND SMALL HAIL. EXPECT ANOTHER DENT TO BE DEALT TO THE DROUGHT CONDITIONS WITH QPF NEAR A HALF INCH OVER THE SOUTHERN HALF OF THE FORECAST AREA...TAPERING OFF TO THE NORTH. TEMPERATURES WILL BE SLIGHTLY BELOW SEASONABLE VALUES TODAY...THEN SEASONABLE TONIGHT. /29 .LONG TERM...(TUESDAY THROUGH SUNDAY)...THE MEDIUM RANGE PATTERN CONTINUES TO SUPPORT MUCH NEEDED RAINS. UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE SOUTHWEST ATLANTIC BUILDS WESTWARD OVER THE GULF THROUGH THE MIDDLE OF THE WEEK. AROUND THE BREAK IN THE SUBTROPICAL RIDGE A WEAK INVERTED TROUGH AXIS...OVER THE SOUTHWEST GULF/BAY OF CAMPECHE..IS FORECAST TO MOVE NORTHWEST TO NORTH SPREADING DEEP LAYER TROPICAL MOISTURE NORTHWARD UP INTO TEXAS TUESDAY THEN STRETCHING NORTHEAST INTO THE LOWER MISSISSIPPI RIVER VALLEY WEDNESDAY AND THURSDAY. THE STRENGTH OF THE UPPER RIDGE KEEPS THE DEEPEST MOISTURE ((PRECIPITABLE WATERS (PWS >=2.25) WEST OF THE AREA. BUT PWS STILL 1.8 TO 2 INCHES STILL PLENTY ENOUGH TO MAINTAIN A MODERATE CHANCE OF THUNDERSTORMS THROUGH MID WEEK. THE UPPER RIDGE BREAKS DOWN HEADING INTO THE LATTER HALF OF THE MEDIUM RANGE AS MID LEVEL HEIGHTS LOWER SOUTHEASTWARD INTO THE SOUTHERN STATES OVER THE WEEKEND. PWS INCREASE TO OVER 2 INCHES TO THE SOUTHEAST OF THIS FEATURE WITH DEEP LAYER LIFT FAVORING THUNDERSTORMS. WITH THE UNSETTLED WEATHER SUGGESTS THAT MAXIMUM TEMPERATURES IN THE UPPER 80S MOST LOCALES...WILL BE SLIGHTLY BELOW THE SEASONAL NORMAL. /10 && .MARINE...SURFACE RIDGING STRENGTHENS OVER THE NORTHERN GULF AND SHIFTS NORTHWARD TO NEAR THE COAST THROUGH WEDNESDAY...THEN INTO THE GULF COASTAL STATES ON THURSDAY. LIGHT SOUTHWEST WINDS TRANSITION TO A SOUTH FLOW ON TUESDAY THEN TO A SOUTHEAST FLOW WEDNESDAY INTO THURSDAY WITH LITTLE CHANGE IN SEAS. /29 && .FIRE WEATHER...NO HEADLINES. DAYTIME RH WELL ABOVE CRITICAL THRESHOLDS WITH MODERATE CHANCES OF SHOWERS AND THUNDERSTORMS. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 88 74 91 73 / 80 40 50 20 PENSACOLA 88 77 90 75 / 90 50 40 20 DESTIN 88 78 90 78 / 80 50 40 20 EVERGREEN 89 71 92 70 / 70 40 50 20 WAYNESBORO 92 69 91 71 / 60 40 60 20 CAMDEN 93 71 91 72 / 60 40 60 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 24, 6:24 AM EDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 524 AM CDT MON JUL 24 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-241700- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 524 AM CDT MON JUL 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. A FRONTAL BOUNDARY STALLED ACROSS SOUTHERN ALABAMA AND SOUTHERN MISSISSIPPI AND COPIOUS ATMOSPHERIC MOISTURE WILL RESULT IN ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPING EARLY THIS MORNING AND INCREASING IN COVERAGE DURING THE DAY. THE BEST COVERAGE OF THE SHOWERS AND THUNDERSTORMS WILL BE OVER THE COASTAL COUNTIES AND EXTREME SOUTHEAST MISSISSIPPI. SEVERE THUNDERSTORM DEVELOPMENT IS NOT ANTICIPATED ALTHOUGH A FEW STORMS WILL BE CAPABLE OF GENERATING SMALL HAIL AND GUSTY WINDS UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CHANCES OF THUNDERSTORMS REMAIN IN THE FORECAST DURING THE OUTLOOK PERIOD. AWAY FROM THUNDERSTORMS...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 11:37 AM EDT | Special Marine Warning | MOB | 23 min | |
| Jul 24, 11:59 AM EDT | Special Marine Warning | MOB | 61 min |
Nearby
Marine Weather Statements in Florida, 2006Every marine weather statement in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.